I started taking creatine about 9 days ago, and for the last 6 or so my stomach hasn’t felt very settled. I’m not nauseous, but my stomach does not feel very calm exactly, it’s hard to describe. It just feels really uncomfortable. I’m not bloated or anything, it just feels…uncomfortable I can’t really describe it any other way. I thought maybe it was a stomach flu, but I don’t really have any other symptoms (I’m not crapping my guts out any more than usual, and I’m not vomiting).
I also started taking fish oil at the same time, if that matters.
I can’t tell if this is from the creatine or what, any one ever have this kind of reaction to it?
are you loading? i know back in HS when I first tried it, i loaded and it didn’t sit too well with me.
nah, I didn’t try loading it, just 5 grams per day
what brand of creatine are you using? You might need to use a micronized creatine if you have stomach problems.
Try stopping and see what happens.
what brand of creatine are you using? You might need to use a micronized creatine if you have stomach problems.[/quote]
primaforce creaform creatine
When do you take it?[/quote]
on days I workout, immediately after the session, otherwise towards the end of the day with my evening shake
You might want to try some micronized creatine – like that sold here.
It seems to go down easier for me.
my two suggestions.
1.) buy the stuff here; its plain and JUST what you need w/o any other crap.
2.) drink 2x as much water as you are now…
when i first tried creatine in HS i didn’t drink enough water and felt like crap; next time i tried it i drank ALOT more water; felt fine.
thanks B rock,
I feel like I’ve got a dry mouth most of the time lately too, if that matters. I’m drinking a lot of water, I’m pissing almost constantly, so I’m not sure how much more water I can drink here…